International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 676020, 8 pages
doi:10.1155/2011/676020
Research Article

On 𝐵 𝐸 -Semigroups

1Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
2Department of Mathematics, Chungbuk National University, Chongju 361-763, Republic of Korea

Received 26 January 2011; Accepted 2 March 2011

Academic Editor: Young Bae Jun

Copyright © 2011 Sun Shin Ahn and Young Hee Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of a 𝐵 𝐸 -semigroup is introduced, and related properties are investigated. The concept of left (resp., right) deductive systems of a 𝐵 𝐸 -semigroup is also introduced.